side effects from stopping
Mar 17, 2002
I had been taking 50mg of Amitryptaline for about 2 years every night. I've tried going without it now for about 3 weeks (without my dr.'s knowledge) to see if its something that I still need physically and emotionally. Is one of the side effects constant nausea? Or could it be that the nausea is caused by the lack of sleep that I've been experiencing?
Response from Dr. Aberg
I always advise everyone not to stop or change your meds without talking with your doctor. I do not know why you were prescribed this in the first place. Was it for sleeping difficulties, neuropathy (pain and/or numbness in your extremities), or other reasons? Are you taking other medications? The amitriptyline may have been interacting with another medication and now that you stopped the amitriptyline, the other medicine is making you sick. Nausea can be caused by a lot of things. I suggest you talk with your provider soon to discuss my comments above.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Sucking Penis Worried I Have HIV
- Diarrhea After Sex With Sex Worker Worried I Have HIV
- Jock Itch After Breast Sucking Sign Of HIV AIDS
- Sore Throat After Drinking After Someone Worried I Have HIV
- Dating Sites For HIV Positive People
- Deep Kissing And Hiv With Cuts And Bleeding Gums
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.